Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Chest pain with cold sweats and heart palpitation

For the past 3 days every so often i get a stitch like discomfort on the left side of my chest directly above my heart. It is difficult to breath in or out whilst the stitch lasts and shocks me when it happens. I used to have this discomfort in my diaphragm when i was younger where i couldn t breath in or out. I am 21 and live a healthy lifestyle but have suffered from palpitations and fainted regularly during my last pregnancy . I have also come over in cold sweats in the past and palpitations have felt like i was going to die at times, although this has stopped in the past year or so. What do you think is going on??? It s definitely not heart burn, i have had heart burn before this is different. Jackie- Trapped wind ? fyi my digestive tract is not up in my chest! David Hh, My left arm feels totally exhausted! and it s gradually getting worse, I have had a pain just below my collar bone (jugular vein) on and off for many years and weakness in my left arm. I think i will definitely see a doctor now. Julie-Ann This is not near any digestive organ, so IS NOT related to it.
Asked On : Sun, 20 Dec 2009
Answers:  1 Views:  1106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Two of the symptons of a Heart Attack besides the feeling that your chest is being crushed are A weakness in your left arm and an aching around the jaw as if your teeth don't fit your mouth.At least that's what happened to me. I suspect you probably have an ulcer but please see your GP
Answered: Sun, 20 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor